# SDR FDEA202205171235

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22612
- Aircraft time: 74,844 hours, 29,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871164
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSP OF RH STA1640 S-14R. CRACK INDICATION NOTED IN O/B & I/B   LOWER HOLES ON THE AFT TWO LAYERS AT 9 O'CLOCK (VIEW LOOKING AFT) COMPLETED & COMPLIED WITH STEPS 1-9 OF EA F-5310-T0368137 PART 1 ON R/H STA. 1640   CRACK INDICATION FINDINGS IN FRAME AT S-14R.     MAJOR REPAIR
